Asian Journal of Mathematics

Volume 13 (2009)

Number 3

The Tautological Ring of Spin Moduli Spaces

Pages: 369 – 384

DOI: http://dx.doi.org/10.4310/AJM.2009.v13.n3.a7

Author

Gilberto Bini

Abstract

We introduce the notion of tautological ring for the moduli space of spin curves. Moreover, we study some relations among tautological classes which are motivated by physics. Finally, we show that the Chow rings of these moduli spaces are tautological in low genus.

Keywords

Moduli space; tautological ring; spin curves

2010 Mathematics Subject Classification

14E08, 14H10

Full Text (PDF format)